2017
Том 69
№ 4

All Issues

Volume 33, № 4, 1981

Article (Ukrainian)

On the development of mathematical sciences in the light of XXVII Congress of the CPSU

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 427–429

Article (Ukrainian)

Nonhomogeneous stochastic semigroups

Butsan G. P., Butsan S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 437–443

Article (Ukrainian)

Averaging method in a problem of random parametric resonance

Khrisanov S. M., Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 444–452

Article (Ukrainian)

Directional derivative problem for a degenerating parabolic equation

Pukal'skii I. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 459–466

Article (Ukrainian)

Numerical-analytic method for solving boundary-value problems for ordinary differential equations

Ronto V. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 467–475

Article (Ukrainian)

Construction of an entire function of several variables with given asymptotic distribution of its zeros

Shopf G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 476–481

Article (Ukrainian)

Stability in mean square of a trivial solution of linear stochastic functional-differential equations with variable coefficients

Yasinskaya L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 482–488

Article (Ukrainian)

A property of compact operators in the space of integrable functions

Babenko V. F., Pichugov S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 491–492

Article (Ukrainian)

Curved stationary waves in rods under a nonlinear law of elasticity

Berezovsky A. A., Zhernovoi Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 493–498

Article (Ukrainian)

Boundary-value problems connected with the exit of a random walk from an interval

Bratiichuk N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 498–503

Article (Ukrainian)

Equation of mixed type in Hilbert space

Vainerman L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 504–510

Article (Ukrainian)

Defects of derivatives of an entire function

Girnyk M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 510–513

Article (Ukrainian)

Weak solutions of differential equations in Hilbert space

Gorbachuk M. L., Kashpirovskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 513–518

Article (Ukrainian)

Reducibility of bounded representations of Abelian semigroups

Gubreev G. M., Prigorskii V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 518–521

Article (Ukrainian)

Volterra operators satisfying certain relations

Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 522–528

Article (Ukrainian)

Construction of oscillating solutions of first-order nonlinear differential equations with deviating argument

Novakovskaya L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 528–534

Article (Ukrainian)

Influence of delay on single-frequency oscillations

Nosirov F. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 535–540

Article (Ukrainian)

A numerical analytic method for the investigation of autonomous systems of integrodifferential equations

Alymbaev A. T., Nurzhanov O. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 540-547

Article (Ukrainian)

Existence of solutions of nonlinear equations with discontinuous semimonotonic operators

Pavlenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 547-552

Article (Ukrainian)

Limit distribution of position at the moment a complex poisson process with zero mean and infinite variance leaves an interval

Shurenkov V. M., Suprun V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 552-557

Article (Ukrainian)

Locally normal groups with complementable normal subgroups

Tkachenko A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 557-558

Article (Ukrainian)

Functioning under nonsteady conditions of a single-channel system with group arrival of requests and repeated calls

Falin G. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 559-563

Article (Ukrainian)

Certain limit theorems for an elementary Markov random walk

Fal' A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 564-566

Article (Ukrainian)

Asymptotic method for constructing solutions of N-th-order differential equations with slowly varying parameters in the nonautonomous case

Chan Kim T'i

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 567-570

Article (Ukrainian)

Effect of nonleading coefficients on behavior of a solution of a differential equation in a half space

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 571-574

Article (Ukrainian)

Yadrenko M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 575-576